Supplements causing sulpher smell? - AnabolicMinds.com

Supplements causing sulpher smell?

  1. pcn
    pcn is offline
    Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    317

    Reputation

    Supplements causing sulpher smell?


    Are there any particular supplements that could cause a sulfur smell in someone's breath? I'm currently taking guggul, 7-keto, hawthorn berry, and red yeast rice. I recently ended Trimax, M-Dien, and M5aa. Could any of these cause that effect? Anyone else have a related type experience? Thanks.

  2. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1452

    Reputation

    red yeast rice is my thought. How long have you been taking it?
  3. pcn
    pcn is offline
    Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    317

    Reputation

    About a month and a half. I don't recall the dosage off the top of my head, just two caps every morning. Thanks for the reply! I was expecting all sorts of witty answers. I'm glad it might actually be attributed to something I'm taking.
    •   
       

  4. SJA
    SJA is offline
    dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    50
    Posts
    2,054
    Rep Power
    8150

    Reputation

    Quote Originally Posted by pcn
    About a month and a half. I don't recall the dosage off the top of my head, just two caps every morning. Thanks for the reply! I was expecting all sorts of witty answers. I'm glad it might actually be attributed to something I'm taking.

    Witty response: Are you sure it's your breath??
  5. New Member
    voodooatl's Avatar
    Join Date
    Sep 2003
    Posts
    6
    Rep Power
    137

    Reputation

    I was going to say the rice but then I noticed you also wanted something witty.

    Maybe later I can come up with something
  •   

      
     

Similar Forum Threads

  1. pre workout supplement causing this side?
    By SHaneA655 in forum Male Anti-Aging Medicine
    Replies: 9
    Last Post: 02-22-2011, 04:57 PM
  2. Replies: 3
    Last Post: 12-13-2009, 05:10 PM
  3. Supplements that dont cause Hot Flashes
    By SHaneA655 in forum Supplements
    Replies: 3
    Last Post: 03-24-2008, 11:54 PM
  4. supplements that may cause balding
    By hogiejoe in forum Supplements
    Replies: 7
    Last Post: 03-03-2005, 08:12 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in